# SDR SWIA201230171

- Difficulty date: March 22, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 22,637 hours, 17,998 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN GEAR HANDLE WAS SELECTED DOWN, THE RIGHT MAIN GEAR DID NOT INDICATE DOWN AND LOCKED.  CYCLED THE GEAR HANDLE 2 TIMES, THE GEAR CAME DOWN AND INDICATED IT WAS LOCKED.  (FLT 4710)  REPLACED MLG PRIORITY VALVE, RAN AROUND BY PASS VALVE, RIGHT SIDE STAY ACTUATOR, RIGHT UPLOCK, MLG SELECTOR VALVE, AND RIGHT UPLOCK ROLLER.
